# SDR ABXA070126

- Difficulty date: April 5, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 46,244 hours, 38,064 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T26033
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR BEAM WAS CORRODED AT THE INSULATION BLANKET NUT PLATES.  REPAIRED FORWARD LOWER CARGO DOOR BEAM IAW B767 MM.
